Piecewise linear L1 approximation of planar curves

Download
  1. Get@NRC: Piecewise linear L1 approximation of planar curves (Opens in a new window)
DOIResolve DOI: http://doi.org/10.1080/00207728508926685
AuthorSearch for:
TypeArticle
Journal titleInternational Journal of Systems Science
ISSN0020-7721
Volume16
Issue4
Pages447455; # of pages: 9
AbstractTwo fast algorithms for solving the piecewise linear L 1, approximation problem of plane curves are presented. The first one is for the case when the L 1, error norm in any segment is not to exceed a pre-assigned value. The second algorithm is for the case when the number of segments is given and a ‘balanced’ L 1 error norm solution is required. The given curve is first digitized and either algorithm is then applied to the discrete points. Both algorithms use parametric linear programming techniques, which result in speed of computation. They also take advantage of the interpolating property of the L 1, approximation and thus avoid unnecessary computation. Numerical results and comments are given.
Publication date
LanguageEnglish
AffiliationNational Research Council Canada
NoteVery similar to NRCC 23654?
Peer reviewedYes
NRC number24425
NPARC number21273711
Export citationExport as RIS
Report a correctionReport a correction
Record identifierdcda322a-4941-46d8-8b56-4b5232f39c56
Record created2015-01-20
Record modified2016-05-09
Bookmark and share
  • Share this page with Facebook (Opens in a new window)
  • Share this page with Twitter (Opens in a new window)
  • Share this page with Google+ (Opens in a new window)
  • Share this page with Delicious (Opens in a new window)